# SDR FDEA201302010248

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 35,070 hours, 31,222 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Failed
- Location: Aileron Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 100-110 K, AILERON CONTROL WAS UNUSUALLY STIFF WIND WAS 290/19 NO GUST. REJECTED TAKEOFF,  AND PERFORMED RTO CHECKLIST IN QRH.   DURING TROUBLESHOOTING, FOUND BAD BEARING AT BOTH ENDS OF INBD PCA INPUT ROD SEIZED AND FALLING APART.  REMOVED INPUT ROD AND TO FACILITATE REMOVAL AND PERFORM BEARING INSPECTION, REMOVED INPUT ROD FROM PCA CRANK TO OVERRIDE MECHANISM CRANK AND BOTH ENDS OF AILERON OVERRIDE.  MECHANISM INPUT ROD IAW AMM 27-11-17-4 & AMM 27-11-20-2.  ON RT SIDE DURING INSPECTION OF CONTROL ROD BEARINGS, FOUND BAD BEARING ON CONTROL ROD FROM OVERRIDE MECHANISM TO PCA INPUT CRANKS.   RT SIDE AILERON OVERRIDE MECHANISM CONTROL ROD IS DISCONNECTED AT BOTH ENDS, REF AMM 27-11-17-4.
